No pcos, but still dheas is high 519. Metformin increased the level. Should I only take birth control pill to reduce the level? Or combine any med?

Doctor. Unfortunately i suggest think you probably talk to the doctor that prescribed the metformin in the first place. If you have not seen the doctor recently consider seeing somebody so that they can check and review all lab work.

Related Questions

On sept 2012, I had dheas level 395, on jan 2013 level was 430. I started taking metformin 2000mg. And also birth control pill. Help me to diagnose?

Incomplete info. It would appear that your doctor believes that you have "polycystic ovarian syndrome", pcos. The dheas levels go along with, as does the metformin and birth control pills. Pcos has more to do with how Insulin hormone (regulating sugar levels) works in your body. It results in irregular periods, failure to ovulate and a strong tendency to diabetes. You are on the correct meds. Read more...